MAUDE Adverse Event Report: BIOSENSE WEBSTER INC CARTO 3; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BIOSENSE WEBSTER INC CARTO 3; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Catalog Number FG540000
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) procedure with a carto 3 system and a map shift with no error message, no patient movement and no cardioversion prior to map shift occurred.A map shift occurred on the carto 3 system as soon as the octaray catheter was removed from the body.They visualized the coronary sinus (cs) catheter shift on the carto 3 system as soon as the octaray catheter was removed from the body.There was no cardioversion or patient movement.There were no errors displayed on the carto 3 system.The farawave catheter was inaccurately displayed on the carto 3 system during the entire ablation.The procedure continued without resolution.No patient consequence was reported.The smartablate and farapulse systems were used for ablation.The petal xml was used.Additional information was received.The approximate difference in map location before and after map shift was 2cm.No changes in the patient's breathing or ventilation before the map shift.The patient¿s head was not raised or repositioned on the pillow.The patient¿s arm did not move without changing the patient¿s position on the mattress.The farawave was connected at the time of the occurrence and was connected through the generator.The shift occurred with both the farawave and with the j&j catheter.
 
Additional Manufacturer Narrative
The investigation completion details.The system manufacturer investigated the issue based on the study digital data.It was found that the system behavior was correct.Metal levels were high and relevant error appeared.Map shift was a result of working at high metal levels above the specification.The system behaved as expected.The issue is related to user error.The system is ready for use.The history of customer complaints reported during the last year and associated with carto 3 system # (b)(6) was reviewed.No similar additional complaint was found.A manufacturing record evaluation was performed for the system # (b)(6), and no internal actions related to the reported complaint condition were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
CARTO 3
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER (ISRAEL) LTD.
4 hatnufah street
yokneam 20667 17
IS   2066717
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23472124
Report Number2029046-2025-03710
Device Sequence Number9478855
Product Code DQK
UDI-Device Identifier10846835000870
UDI-Public(01)10846835000870(11)100105
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG540000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS CATHETER.; FARAPULSE SYSTEM.; FARAWAVE CATHETER.; OCTARAY CATHETER.; UNK_SMARTABLATE GENERATOR.
Patient SexUnknown